Lithuanian Mathematical Journal

, Volume 22, Issue 4, pp 353–365 | Cite as

Geometry of systems of differential equations. VI. Local bendability of formal structures

  • R. V. Vosilyus
Article
  • 15 Downloads

Keywords

Differential Equation Formal Structure 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. Goldschmidt, “Prolongations of linear partial differential equations: 1. A conjecture of Elie Cartan,” Ann. Sci. Ecole Norm. Sup., No. 1, 417–444 (1968).Google Scholar
  2. 2.
    H. Goldschmidt, “Existence theorem of analytic partial differential equations,” Ann. Math.,86, No. 2, 246–270 (1967).Google Scholar
  3. 3.
    H. Lewy, “An example of a smooth linear differential equation without solution,” Ann. Math.,66, No. 2, 155–158 (1957).Google Scholar
  4. 4.
    D. Spencer, “Overdetermined systems of linear partial differential equations,” Bull. Am. Math. Soc.,75, No. 2, 179–329 (1969).Google Scholar
  5. 5.
    V. Guillemin and S. Sternberg, “The Lewy counterexample and the local equivalence problem for g-structures,” J. Diff. Geometry, No. 1, 127–131 (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • R. V. Vosilyus

There are no affiliations available

Personalised recommendations